# SDR AALA201711109010

- Difficulty date: November 8, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 16,738 hours, 2,630 cycles
- System (JASC): 5240 · Service Doors
- Part: Shrader Valve
- Condition: Leaking
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ASSIST BOTTLE HAD LOW PRESSURE. MAINTENANCE FOUND THE DOOR ASSIST BOTTLE LEAKING.  REPLACED THE R3 DOOR SHRADER VALVE IAW AMM 52-10-00.  ACCOMPLISHED SATISFACTORY OPS CHECK.  AIRCRAFT WAS GROUNDED.
